# SDR AT9900767

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT OUTBOARD FLOOR SUPPORT ABOUT 10 FROM SERVICE DOOR AT BS 160-200 WAS CORRODED.  REMOVED FLOOR SUPPORT, FABRICATED, AND INSTALLED NEW FLOOR SUPPORT IAW DC9 SRM 51-30-4, 53-01 FIGURE 1, 51-10-2, 51-10-4, 51-30-5.
